# SDR V0XD201706140001

- Difficulty date: May 31, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB LT AND RT CORRODED OUT OF LIMITS.  REMOVED THE LOWER WEB, FABRICATED NEW LOWER WEB AND INSTALLED IAW SRM 51-42-06, 51-42-13, 51-21-01, 51-25-06, AND REO 670-53-11-594, REV, A.
